# SDR SWAA2023051726130

- Difficulty date: April 11, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF CARGO COMPARTMENT - STRINGER CLIP HAS CORROSION BS 947 STR 26L<[01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS AFT CARGO COMPARTMENT STRINGER CLIP BS 947 STR 26 IAW SRM 51-10-02;[02] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH # 9;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] RECEIVED FROM TOOL ROOM NEW ANGLE P/N HFAB53-AN-011 HEAT TREATED TO T62 CONDITION; PO# 914699-SWA. LOCATED; DRILLED AND CHEMICAL CONVERSION COATED ANGLE PER SRM 51-40-05-0G; BOEING DWG# 147A1047 AND SOPM 20-43-03. OK TO APPLY PRIMER.;[05] CORRECTIVE ACTION FOR STEP 4; (COMPLETING INFORMATION) STRINGER CLIP FABRICATED IN ACCORDANCE WITH BOEING DWG# 147A7580; REFER TO ATS BUILD RECORD 914699-SWA.;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5. OK TO PRIME.;[07] APPLIED PRIMER TO NEW ANGLE PER SOPM 20-41-02. OK TO INSTALL NEW PART.;[08] VERIFIED CORRECTIVE ACTION 7; OK TO INSTALL;[09] INSTALLED STRINGER CLIP AT ACB BEHIND BS 947 STR 26L PER SRM 51-40-02-0G-0 AND BOEING DWG. 147A1047.;[10] VERIFIED CORRECTIVE ACTION #9 VERIFIED MEASUREMENT TABLE; ITEM 20 IS INCORRECT;[11] EDITED MEASUREMENT TABLE;[12] MEASUREMENT TABLE VERIFIED TASK COMPLETE
